MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a intraocular lens, diopter +22.5 was requested to be returned.Reporter states the lens has a bent haptic and there was no patient contact with the lens.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned stuck in the cartridge.The cartridge was returned in a lens case.Visual inspection of the lens found it was returned in the cartridge.Visual inspection of the cartridge found no visible damage to the device and the lens stuck inside.Claim#: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Date of report corrected to 26 jun 2019 in initial mdr.Date received by manufacturer corrected to 26 jun 2019 in initial mdr.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8795452
Report Number2023826-2019-01234
Device Sequence Number16599887
Product Code HQL
UDI-Device Identifier00841542102445
UDI-Public00841542102445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/01/2019
07/24/2019
10/01/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/30/2019
09/12/2019
10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJ SYSTEM MODEL: NANOPOINT, INJ SYSTEM LOT# UNK